# SDR SWAA2023021091040

- Difficulty date: January 12, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 52,335 hours, 31,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL ANGLE BETWEEN STA 380-400 LBL13' CRACKED<[01] REMOVED INTERCOSTAL ANGLE AT MAIN CABIN BETWEEN STA 380-400 LBL13' AS PER SRM 51-40-02.;[02] VERIFIED STEP 1 OK TO INSTALL NEW ANGLE;[03] INSTALLED NEW ANGLE AT MAIN CABIN STA 380-STA 400 LBL 13' AS PER SRM 51-40-02 AND DWG 143A5400.;[04] VERIFIED STEP 3
